# SDR CALA2025031302766

- Difficulty date: March 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,407 hours, 34,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 RH CROSSBEAM HOLE #H4 HAS CRACK INDICATION IN BOTH LAYE RS AT 6 OCLOCK 100% S.H. (AD 2024-04-04) PER HAECO LCQ NON ROUTI NE 9296351/44351  ACCOMPLISHED INTERIM REPAIR PART 1 TO FRAME 16 RH CROSSBEAM HOLE #H4 PER ECRA5311-03343 WITH NO DEVIATIONS.  ACCOMPLISH INITIAL INSPECTIONS OF THE REPAIRED HOLES #H4 AT RH FR16 CROSSBEAM AREA PER PART 2 OF THE LATEST REVISION OF ECRA5311-03343 ON OR BEFORE THE AIRCRAFT REACHES 82,835 TOTAL AIRCRAFT FLIGHT CYCLES OK TO CARRY FRAME 16 RH CROSSBEAM HOLE #H4 HAS CRACK INDICATION IN BOTH LAYE RS AT 6 OCLOCK 100%  ACCOMPLISH INITIAL INSPECTIONS OF THE REPAIRED HOLES #H4,AT RH FR16 CROSSBEAM AREA PER PART 2 OF THELATEST REVISION OF ECRA 5311-03343 ON OR BEFORE THE AIRCRAFT REACHES 82,835 TOTAL AIRCRAFT FLIGHT CYCLES. IN REF TO ECRA 5311-03343.
